Homogeneous space-times of the Gödel type

Raychaudhuri, A. K. ; Guha Thakurta, S. N. (1980) Homogeneous space-times of the Gödel type Physical Review D - Particles, Fields, Gravitation and Cosmology, 22 (4). pp. 802-806. ISSN 1550-7998

Full text not available from this repository.

Official URL: http://link.aps.org/doi/10.1103/PhysRevD.22.802

Related URL: http://dx.doi.org/10.1103/PhysRevD.22.802


The condition for homogeneity of a class of cylindrically symmetric metrics is investigated. This leads to the discovery of a general solution from which a number of metrics (obtained earlier by different authors, including the two forms of the Gödel metric) are recovered by choosing the integration constants suitably. Incidentally, it is found that the same electromagnetic stress-energy tensor admits alternative interpretations as a Maxwell field either without sources or with a continuous distribution of sources.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:33928
Deposited On:30 Mar 2011 11:49
Last Modified:30 Mar 2011 11:49

Repository Staff Only: item control page